MathSciNet Relay Station
MathSciNet bibliographic data
MR1262310 26A12 (26A48 40E05 44A10)
Cline, Daren B. H. Intermediate regular and $\Pi$ variation. Proc. London Math. Soc. (3) 68 (1994), no. 3, 594–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement